×

zbMATH — the first resource for mathematics

Controllability of stochastic linear systems. (English) Zbl 0481.93054

MSC:
93E03 Stochastic systems in control theory (general)
93B05 Controllability
60G17 Sample path properties
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bhattacharya, R.N., Criteria for recurrence and existence of invariant measures for multidimensional diffusions, Ann. probab., 6, 541-553, (1978) · Zbl 0386.60056
[2] Blumenthal, R.M.; Getoor, R.K., Markov processes and potential theory, () · Zbl 0169.49204
[3] Connors, M.M., Controllability of discrete, linear, Random dynamical systems, SIAM J. control, 5, 183, (1967) · Zbl 0155.42805
[4] Davis, M.H.A., Linear estimation and stochastic control, () · Zbl 0437.60001
[5] Dym, H., Stationary measures for the flow of a linear differential equation driven by white noise, Trans. amer. math. soc., 123, 130-164, (1966) · Zbl 0142.13701
[6] Erickson, R., Constant coefficient linear differential equations driven by white noise, Ann. math. statistics, 42, 820-823, (1971) · Zbl 0235.60057
[7] Friedman, A., Stochastic differential equations and applications, (1975), Academic Press London
[8] Getoor, R.K., Transience and recurrence of Markov processes,Séminaire de probabilités XIV, Lecture notes in math. no. 784, (1975)
[9] Harris, S.E., Stochastic controllability of linear discrete systems with multiplicative noise, Internal. J. control, 27, 213-227, (1978) · Zbl 0375.93051
[10] Helmes, K.; Zabczyk, J., Recurrency for controlled Markov chains, (), 333, Sonderforschungsbereich 72, Approximation and Optimierung
[11] Khasminskii, R.Z., Stability of differential equations under random prelurbations, (1969), Nauka, in Russian
[12] Klamka, J.; Socha, L., Some remarks about stochastic controllability, IEEE trans. automat. control, AC-22, 880-881, (1977) · Zbl 0363.93048
[13] Klamka, J.; Socha, L., Stochastic controllability of dynamical systems, Podstawy sterowania, 8, 191-200, (1978), in Polish · Zbl 0393.93041
[14] Krasowskii, N.N., On a property of linear stable system completely controllable by a random control action, Differencial’nye uravnenya, 1, 143-152, (1965) · Zbl 0173.36003
[15] Kunita, H., Supports of diffusion processes and controllability problems, (), 163-185
[16] Lasota, A.; Moro, A., On the behavior of solutions of a randomly perturbed linear differential equation, Boll. un. mat. ital., 4-5, 515-523, (1969) · Zbl 0231.34050
[17] Lee, E.B.; Markus, L., Foundations of optimal control theory, (1967), Wiley and Sons · Zbl 0159.13201
[18] Maruyama, G.; Tanaka, H., Ergodic property of n-dimensional recurrent Markov processes, Mem. fac. sci. kyushu univ. ser., A 13, 157-172, (1959) · Zbl 0115.36003
[19] McKean, H.P., Stochastic integrals, (1969), Academic Press New York · Zbl 0191.46603
[20] Stroock, D.W.; Varadhan, S.R.S., On support of diffusion processes with applications to the strong maximum principle, Proc. 6th Berkeley sympos. math. statist. prob. III, 333-368, (1972) · Zbl 0255.60056
[21] Shunahara, Y.; Kabeuchi, T.; Asada, Y.; Aihara, S.; Kishino, K., On stochastic controllability for nonlinear systems, IEEE trans. automat. control, AC-19, 49-54, (1974)
[22] Sunahara, Y.; Aihara, S.; Kishino, K., On the stochastic observability and controllability for non-linear systems, Internat. J. control vn2, 65-82, (1975) · Zbl 0315.93021
[23] Zabczyk, J., On stochastic controllability, () · Zbl 0502.93062
[24] Zakai, M.; Snyders, J., Stationary probability measures for linear differential equations driven by white noise, J. differential equations, 8, 27-33, (1970) · Zbl 0194.40801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.